MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK/CONTROL-A-FLO; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK/CONTROL-A-FLO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C6891
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that four (4) interlink system extension sets had issues during patient use.The regulator was observed to be leaking on three instances.The lines were observed to be filled with blood on two occasions.Additionally, when an iv flush was administered at the injection site, the regulator broke on two instances.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6) should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h4, h6(update codes), h11.H11: the actual device was not available; however, five photographs of the sample were provided for evaluation.Visual inspection was performed on all the photo samples.One of the images showed that the assembly had all its components, no other crack or damage was visible; however, the regulator was detached.The backflow from tube to the regulator connection has no return components, the assembly was horizontal and below the patient's hand.The reported condition was verified.The cause of the issue could not be determined: however, the probable cause is use-related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK/CONTROL-A-FLO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24717629
Report Number1416980-2026-01096
Device Sequence Number6088363
Product Code FPA
UDI-Device Identifier00085412002422
UDI-Public(01)00085412002422(10)DR25L05024
Combination Product (Y/N)N
PMA/510(K) Number
K121634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6891
Device Catalogue Number2C6891
Device Lot NumberDR25L05024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV FLUSH.
Patient SexUnknown